Bases for Lie algebras and a continuous CBH formula

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations
Original languageEnglish (US)
Title of host publicationUnsolved Problems in Mathematical Systems and Control Theory
PublisherPrinceton University Press
Pages97-102
Number of pages6
Volume9781400826155
ISBN (Electronic)9781400826155
ISBN (Print)0691117489, 9780691117485
StatePublished - Apr 11 2009

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Kawski, M. (2009). Bases for Lie algebras and a continuous CBH formula. In Unsolved Problems in Mathematical Systems and Control Theory (Vol. 9781400826155, pp. 97-102). Princeton University Press.